Alert archive / Colorado / Flash Flood Warnings in 2019
Flash Flood Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 2, 2019, 3:32 PM MDT for Custer County, Colorado. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2019, 3:32 PM MDT (21:32 UTC)
- Expired
- Jul 2, 2019, 5:18 PM MDT
- In force
- 106 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Custer County, CO
The radar
The Pueblo radar (KPUX), 93 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
135 WGUS55 KPUB 022132 FFWPUB COC027-030030- /O.NEW.KPUB.FF.W.0015.190702T2132Z-190703T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Pueblo CO 332 PM MDT Tue Jul 2 2019 The National Weather Service in Pueblo has issued a * Flash Flood Warning for... East central Custer County in southeastern Colorado... * Until 630 PM MDT. * At 331 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to one inch of rain has already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Southwestern Junkins Burn Scar. Additional rainfall amounts of up to an inch are possible in the warned area. This includes the following streams and drainages...South Fork North Hardscrabble Creek...Lefthand Fork North Creek...Hardscrabble Creek...Middle Creek...Ditch Creek...Bishop Creek and Junkins Park Creek. This includes the following areas, County Road 165 near Junkins Burn Scar. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. Please report flooding to your local law enforcement agency when you can do so safely. && LAT...LON 3810 10509 3810 10525 3814 10524 3817 10513 $$ MOORE
2 follow-up statements
870 WGUS75 KPUB 022158 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 358 PM MDT Tue Jul 2 2019 COC027-030030- /O.CON.KPUB.FF.W.0015.000000T0000Z-190703T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Custer CO- 358 PM MDT Tue Jul 2 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR EAST CENTRAL CUSTER COUNTY... At 357 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to one inch of rain has already fallen. Flash flooding is expected to begin shortly. Some locations that will experience flooding include... Southwestern Junkins Burn Scar. Additional rainfall amounts of half an inch are possible in the warned area. This includes the following streams and drainages...South Fork North Hardscrabble Creek...Lefthand Fork North Creek...Hardscrabble Creek...Middle Creek...Ditch Creek...Bishop Creek and Junkins Park Creek. This includes the following areas, County Road 165 near Junkins Burn Scar. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. Please report flooding to your local law enforcement agency when you can do so safely. && LAT...LON 3810 10509 3810 10525 3814 10524 3817 10513 $$ MOORE
785 WGUS75 KPUB 022318 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 518 PM MDT Tue Jul 2 2019 COC027-022328- /O.CAN.KPUB.FF.W.0015.000000T0000Z-190703T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Custer CO- 518 PM MDT Tue Jul 2 2019 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL CUSTER COUNTY IS CANCELLED... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3810 10509 3810 10525 3814 10524 3817 10513 $$ MOORE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:20 PM MDT, 12 minutes earlier.
Area forecast discussion, Jul 2, 3:20 PM MDT, 12 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 320 PM MDT Tue Jul 2 2019 .SHORT TERM...(This evening through Wednesday) Issued at 246 PM MDT Tue Jul 2 2019 Scattered slow moving thunderstorms again developing over the mountains this afternoon, as low shear/high CAPE environment remains in place across much of the area. Have seen some fairly vigorous cells develop, but with lack of shear, hail size has remained sub-severe so far, though still a threat of some quarter to half dollar sized stuff, especially as activity moves into higher CAPE(1k-2k J/KG) air mass over Fremont and Pueblo between 3-5 pm. Strong winds/wet microbursts also a risk the next couple hrs. Unlike yesterday, most CAMs keep storms relatively scattered through the evening on the plains, as upper level support remains rather weak. Overall, kept scattered pops in place many areas into the evening, though expect a fairly quick end to most activity after sunset. On Wednesday, upper ridge builds while drier air spreads into the region from the southwest. As a result, expected a significant downturn in thunderstorm chances, with only some weak and isolated storms over mainly the higher terrain and Palmer Divide late in the afternoon. With more sun/less moisture/building heights, expect max temps to move upward 4-8f at many locations. .LONG TERM...(Wednesday night through Tuesday) Issued at 246 PM MDT Tue Jul 2 2019 Overall no change to the forecast thinking. Operational models and ensemble spreads remain in good agreement with higher confidence in the forecast evolution. Wednesday night through Thursday...high pressure is forecast to build across the region Wednesday night through Thursday across Colorado. Drier air is forecast to move across the region which is forecast to limit shower and thunderstorm coverage. Expect isolated shower and thunderstorm activity Wednesday evening, with models suggesting weak activity from the La Garitas, Central Mountains into the Palmer Divide. This activity should dissipate after sunset and loss of daytime heating. For Thursday, very similar conditions are expected across the region with high pressure spread over the area. Isolated shower and thunderstorm activity is possible across the Eastern Mountains into the Palmer Divide by the late afternoon evening. This activity will once again dissipate after sunset. In addition to the weak shower and thunderstorm activity, near critical fire weather conditions are possible over the San Luis Valley. Humidity values are expected to fall in the 10 to 15 percent range, however, winds will be on the weaker side, with gusts to near 20 to 25 mph possible. Those with outdoor burning activity planned over the valley, including grilling and fireworks, should exercise extreme caution. Friday into Tuesday...expect the upper pattern to shift east with high pressure building over Texas and stretching into the Central Plains. This will put much of Colorado under broad southwesterly monsoonal type flow beginning Friday and persisting into Tuesday. An upper disturbance passing to the north will send a cold front south across the Plains on Friday with a reinforcing shot by Saturday morning. Upslope flow behind the fronts will lead to more widespread showers and thunderstorms through the weekend. As we shift into the early next week, several disturbances will lift northward out of the Desert Southwest and bring several rounds of widespread shower and thunderstorm activity. Locally heavy rainfall will be possible over the weekend into early next week and flash flooding on area burn scars will possible. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 246 PM MDT Tue Jul 2 2019 Scattered tsra at all taf sites until early evening, with some patchy MVFR vis and gusty winds under the strongest cells. Convection should end quickly after sunset, with VFR conditions overnight into Wed morning. On Wednesday, VFR with only isolated tsra over the higher terrain and Palmer Divide. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Jul 2, 12:01 PM MDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1201 PM MDT Tue Jul 2 2019 COZ058>089-093>099-031815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1201 PM MDT Tue Jul 2 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop early this afternoon over the mountains, with storms pushing across interior valleys and onto the plains from mid-afternoon into the early evening hours. The main risk from storms today will be heavy rainfall and flash flooding, especially over areas with saturated soils and over the Spring, Junkins, and Hayden Pass burn scars. Some of the stronger storms today may also produce small hail, wind gusts up to 60 mph, and frequent cloud to ground lightning. High river flows from snow melt runoff will continue, with much of the Arkansas River and the Rio Grande running near bankfull, and some minor flooding will be possible in the lower Arkansas Valley at Avondale and La Junta. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances are expected to decrease for Wednesday through Friday as drier air moves into the area. Thunderstorms will be more isolated in coverage, and will mostly be over the mountains and high valleys, and the Palmer Divide. The main storm risks will be lightning and wind gusts up to 50 mph Thunderstorm coverage is expected to increase Saturday through Monday. In addition to the risks of lightning and gusty outflow winds, locally heavy rain could cause flash flooding concerns, especially over burn scars. Rivers and streams will continue to run high the next several days, due to run off from snow melt. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the mountains and the plains this afternoon and evening. 88/28
In the hours before
Special weather statement, Jul 2, 2:53 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 253 PM MDT Tue Jul 2 2019 COZ074-075-087-088-022130- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 253 PM MDT Tue Jul 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND WESTERN LAS ANIMAS COUNTIES UNTIL 330 PM MDT... At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near Spanish Peaks, or 14 miles southeast of Indian Creek on the southeastern Spring Brun Scar, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Gulnare. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3730 10488 3739 10495 3748 10482 3733 10471 TIME...MOT...LOC 2053Z 238DEG 8KT 3737 10487 MOORE
Local storm report, Jul 2, 2:55 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HEAVY RAIN 3 E MONUMENT 39.10N 104.81W
07/02/2019 M1.50 INCH EL PASO CO TRAINED SPOTTER
FELL IN ABOUT 30 MINUTES.
&&Special weather statement, Jul 2, 2:59 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Pueblo CO 259 PM MDT Tue Jul 2 2019 COZ081-083-085-086-022130- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 259 PM MDT Tue Jul 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT... SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 330 PM MDT... At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Penrose, or 22 miles south of Colorado Springs, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Fountain, Penrose and Pueblo West. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3845 10501 3861 10500 3867 10468 3838 10469 TIME...MOT...LOC 2058Z 272DEG 10KT 3852 10492 29
Special weather statement, Jul 2, 3:21 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 321 PM MDT Tue Jul 2 2019 COZ084-085-022145- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 321 PM MDT Tue Jul 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 345 PM MDT... At 320 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles northeast of Black Forest to near Peyton to near Ellicott. Movement was east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Calhan, Ramah, Yoder, Peyton and Rush. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3913 10411 3884 10408 3881 10435 3912 10467 TIME...MOT...LOC 2120Z 274DEG 19KT 3909 10458 3900 10446 3886 10435 29
Special weather statement, Jul 2, 3:23 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 323 PM MDT Tue Jul 2 2019 COZ081-083-085-022200- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 323 PM MDT Tue Jul 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTH CENTRAL TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 400 PM MDT... At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Victor, or 22 miles southwest of Colorado Springs, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Penrose. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3859 10520 3867 10508 3860 10489 3843 10509 TIME...MOT...LOC 2122Z 312DEG 7KT 3859 10510 29
Special weather statement, Jul 2, 3:30 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Tue Jul 2 2019
COZ074-075-088-022215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
330 PM MDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 415 PM MDT...
At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Spanish Peaks, or 17 miles southeast of Indian
Creek on the southeastern Spring Brun Scar, moving southeast at 15
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Gulnare, Spanish Peaks, Boncarbo, Cuchara Pass and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3735 10515 3742 10497 3727 10457 3709 10487
3724 10511
TIME...MOT...LOC 2129Z 316DEG 11KT 3729 10488
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:12 PM MDT | Special Weather Statement | PUB | Baca | 63 min |
| Jul 1, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 48 min |
| Jul 1, 6:42 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Jul 1, 6:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| Jul 1, 6:55 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 1, 7:00 PM MDT | Areal Flood Advisory | PUB | Baca, Prowers | 3 hr |
| Jul 1, 7:03 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Jul 1, 7:38 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 1, 10:52 PM MDT | Special Weather Statement | PUB | Kiowa | 68 min |
| Jul 2, 10:19 AM MDT | River Flood Warning | PUB | Pueblo | 21 days |
| Jul 2, 1:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 2, 2:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 2, 2:23 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 2, 2:39 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 2, 2:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jul 2, 2:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 2, 2:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 2, 3:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 2, 3:23 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 2, 3:30 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 2, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 2, 3:51 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 2, 4:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 2, 4:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jul 2, 4:47 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 2, 4:50 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 2, 5:21 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 2, 5:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 2, 5:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 2, 5:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jul 2, 5:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
Nearby
Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.